# SDR DLM88100994

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 57,545 hours, 44,087 cycles
- Engine: Pwa JT8D219
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BHEC INSPECTION OF FASTENER HOLES ON VERTICAL STAB RT SIDE INDICATIONS OF CRACKING IN HOLE NR 7 AT ZFS52.  STEPPED UP HOLE BELOW ZFS52 RT SIDE TO .250" COMP-LIED WITH PRI 481680-14 REV 2 4/24/2010 1000 EST.
